# SDR SWAA2023121322226

- Difficulty date: November 16, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB RIB #4 AT STA. 120.30 CRACKED AT AFT LWR END<[01] ACCOMPLISHED REPAIR AT R/H STAB RIB #4 AT STA. 120.30 AFT LOWER END PER EA 23-155-03443;[02] VERIFIED REPAIR ACCOMPLISHED.
